Question1 Question text A nurse in the intensive care unit is…

Question Answered step-by-step Question1 Question text A nurse in the intensive care unit is… Question 1Question textA nurse in the intensive care unit is caring for a patient in shock and has started IV administration of dopamine (Intropin). For a patient in shock, dopamine helps toSelect one:a. increase blood pressure.b. decrease blood pressure.c. decrease heart rate.d. increase body temperature.Question 2A patient is using a metered-dose inhaler containing albuterol for asthma. The medication label instructs the patient to administer “2 puffs every 4 hours as needed for coughing or wheezing.” The patient reports feeling jittery sometimes when taking the medication, and she doesn’t feel that the medication is always effective. Which action is outside the nurse’s scope of practice?Select one:a. Auscultating lung sounds and obtaining vital signsb. Suggesting that the patient use one puff to reduce side effects c. Assessing the patient’s exposure to tobacco smoked. Asking the patient to demonstrate use of the inhalerQuestion 3A patient was diagnosed with myasthenia gravis many years ago and has been on a regimen of neostigmine (Prostigmin), a reversible cholinesterase inhibitor. In light of the patient’s drug regimen, a nurse can conclude that the pathophysiology of myasthenia gravis involvesSelect one:a. deficient reuptake of acetylcholine.b. an inherent susceptibility to cholinergic crisis.c. excessive synthesis and release of acetylcholine at neuromuscular junctions.d. a lack of functional cholinergic receptors at neuromuscular junctions.Question 4A patient who was diagnosed with hypertension 2 weeks ago and was prescribed a new hypertension medication has returned to the clinic for a follow-up visit. The nurse notes that the patient’s blood pressure is unchanged from her last clinic visit. When the patient was asked if she was taking the new medication on a regular basis, she stated, “I thought that I was supposed to take the new drug when I had a pounding headache or was in a stressful situation, not all the time.” An appropriate nursing diagnosis for this patient would be which of the following?Select one:a. Knowledge, deficient due to the lack of understanding of treatment regimenb. Anxiety due to diagnosis of hypertensionc. Confusion, acute concerning drug administrationd. Coping, ineffective due to forgetfulnessQuestion 5A patient with a recent history of acute pain has been transferred to the intensive care unit after the nurse mistakenly administered hydromorphone rather than morphine. Which of the following statements best describes the legal responsibility of nurses when administering drugs?Select one:a. Nurses have an ethical, but not legal, responsibility to give drugs safely.b. Nurses are legally responsible for safe drug administration.c. Physicians are ultimately responsible for drug errors that occur in hospital settings.d. Liability insurance protects nurses from litigation related to drug errors.Question 6An alteration in the CYP450 enzyme system in the liver will impact which process?Select one:a. Excretionb. Metabolismc. Eliminationd. AbsorptionQuestion 7An anticholinergic drug is given to a patient for treat his Parkinson disease. The man also has benign prostatic hyperplasia (BPH). The most important instruction the nurse can give to the patient with regard to his medication and medical diagnosis is toSelect one:a. avoid a warm environment.b. call his doctor if he cannot urinate.c. avoid driving his car while taking the drug.d. take the drug with food to avoid gastrointestinal (GI) upset.Question 8The nurse gets a new order for oral morphine for their patient that has been on 3mg IV every 4 hours ATC. The new order is for morphine 10mg PO every 4 hours ATC. The higher dose of morphine is attributed to what phenomenon?Select one:a. First Pass metabolism b. Iatrogenic effectc. Pharmacodynamic phenomenad. Secondary metabolismQuestion 9Which medication listed is an alpha 2 receptor agonist that is utilized to reduce blood pressure and in opioid withdrawal?Select one:a. Atropineb. Ditropanc. Clonidined. NeostigmineQuestion 10Your patient arrives to the ED with urticaria, lip and tongue swelling, and wheezing after ingesting a new antibiotic for a URI. Which of these drug treatments will you be prepared to administer?Select one:a. Diflucanb. Atropinec. Epinephrined. Norepinephrine Health Science Science Nursing MED 240 Share QuestionEmailCopy link Comments (0)

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Order Over WhatsApp Place an Order Online

Do you have an upcoming essay or assignment due?

All of our assignments are originally produced, unique, and free of plagiarism.

If yes Order Similar Paper